Author image not provided
 MichaŁ Pilipczuk

Authors:
Add personal information
  Affiliation history
Bibliometrics: publication history
Average citations per article7.87
Citation Count417
Publication count53
Publication years2010-2017
Available for download13
Average downloads per article116.62
Downloads (cumulative)1,516
Downloads (12 Months)506
Downloads (6 Weeks)134
SEARCH
ROLE
Arrow RightAuthor only


AUTHOR'S COLLEAGUES
See all colleagues of this author

SUBJECT AREAS
See all subject areas




BOOKMARK & SHARE


62 results found Export Results: bibtexendnoteacmrefcsv

Result 1 – 20 of 62
Result page: 1 2 3 4

Sort by:

1 published by ACM
July 2018 LICS '18: Proceedings of the 33rd Annual ACM/IEEE Symposium on Logic in Computer Science
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 7,   Downloads (12 Months): 17,   Downloads (Overall): 17

Full text available: PDFPDF
We prove that for every class ℒ of graphs with effectively bounded expansion, given a first-order sentence ϕ and an n-element structure A whose Gaifman graph belongs to ℒ, the question whether ϕ holds in A can be decided by a family of AC-circuits of size f(ϕ) · nc and ...

2 published by ACM
July 2018 LICS '18: Proceedings of the 33rd Annual ACM/IEEE Symposium on Logic in Computer Science
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 21,   Downloads (12 Months): 25,   Downloads (Overall): 25

Full text available: PDFPDF
We prove that for every class of graphs ℒ which is nowhere dense, as defined by Nešetřil and Ossona de Mendez [28, 29], and for every first order formula ϕ(x, y), whenever one draws a graph G ∈ ℒ and a subset of its nodes A, the number of subsets ...
Keywords: Nowhere dense graphs, Stone space, VC-density, first-order types, stability, uniform quasi-wideness

3 published by ACM
July 2018 LICS '18: Proceedings of the 33rd Annual ACM/IEEE Symposium on Logic in Computer Science
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 9,   Downloads (12 Months): 20,   Downloads (Overall): 20

Full text available: PDFPDF
We prove that for every positive integer k, there exists an MSO1-transduction that given a graph of linear cliquewidth at most k outputs, nondeterministically, some clique decomposition of the graph of width bounded by a function of k. A direct corollary of this result is the equivalence of the notions ...

4 published by ACM
June 2018 ACM Transactions on Algorithms (TALG) - Special Issue on SODA’16 and Regular Papers: Volume 14 Issue 3, July 2018
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 15,   Downloads (12 Months): 23,   Downloads (Overall): 23

Full text available: HtmlHtml  PDFPDF
In the I nterval C ompletion problem we are given an n -vertex graph G and an integer k , and the task is to transform G by making use of at most k edge additions into an interval graph. This is a fundamental graph modification problem with applications in ...
Keywords: Subexponential algorithms, completion problems, graph modification problems, interval graphs

5 published by ACM
June 2018 ACM Transactions on Algorithms (TALG) - Special Issue on SODA’16 and Regular Papers: Volume 14 Issue 3, July 2018
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 13,   Downloads (12 Months): 25,   Downloads (Overall): 25

Full text available: HtmlHtml  PDFPDF
A simple digraph is semicomplete if for any two of its vertices u and v , at least one of the arcs ( u , v ) and ( v , u ) is present. We study the complexity of computing two layout parameters of semicomplete digraphs: cutwidth and optimal ...
Keywords: Kernelization theory, cutwidth, semicomplete digraphs and tournaments

6 published by ACM
June 2018 ACM Transactions on Algorithms (TALG) - Special Issue on SODA’16 and Regular Papers: Volume 14 Issue 3, July 2018
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 18,   Downloads (12 Months): 41,   Downloads (Overall): 41

Full text available: HtmlHtml  PDFPDF
We investigate the complexity of several fundamental polynomial-time solvable problems on graphs and on matrices, when the given instance has low treewidth; in the case of matrices, we consider the treewidth of the graph formed by non-zero entries. In each of the considered cases, the best known algorithms working on ...
Keywords: Gaussian elimination, Treewidth, maximum matching, parameterized complexity

7 published by ACM
May 2018 ACM Transactions on Computation Theory (TOCT): Volume 10 Issue 2, May 2018
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 4,   Downloads (12 Months): 4,   Downloads (Overall): 4

Full text available: PDFPDF
The H - free E dge D eletion problem asks, for a given graph G and integer k , whether it is possible to delete at most k edges from G to make it H -free—that is, not containing H as an induced subgraph. The H - free E dge ...
Keywords: H-free graphs, exponential time hypothesis, fixed-parameter tractability, Hardness of approximation, graph modification problems

8 published by ACM
January 2018 ACM Transactions on Computation Theory (TOCT): Volume 9 Issue 4, January 2018
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 3,   Downloads (12 Months): 40,   Downloads (Overall): 40

Full text available: PDFPDF
Dynamic programming on path and tree decompositions of graphs is a technique that is ubiquitous in the field of parameterized and exponential-time algorithms. However, one of its drawbacks is that the space usage is exponential in the decomposition’s width. Following the work of Allender et al. [5], we investigate whether ...
Keywords: CSP, Complexity classes, LCS, completeness, complexity theory, pathwidth, time-space tradeoff, tree-depth, treewidth

9
October 2017 Information and Computation: Volume 256 Issue C, October 2017
Publisher: Academic Press, Inc.
Bibliometrics:
Citation Count: 0

We study the complexity of a generic hitting problem H-Subgraph Hitting, where given a fixed pattern graph H and an input graph G, the task is to find a set XV(G) of minimum size that hits all subgraphs of G isomorphic to H. In the colorful variant of the problem, ...
Keywords: Fixed-parameter tractability, Treewidth, Forbidden subgraphs

10 published by ACM
September 2017 ACM Transactions on Computation Theory (TOCT): Volume 9 Issue 3, October 2017
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 6,   Downloads (12 Months): 70,   Downloads (Overall): 70

Full text available: PDFPDF
Strip packing is a classical packing problem, where the goal is to pack a set of rectangular objects into a strip of a given width, while minimizing the total height of the packing. The problem has multiple applications, for example, in scheduling and stock-cutting, and has been studied extensively. When ...
Keywords: Strip packing, approximation hardness, packing problems

11
September 2017 Algorithmica: Volume 79 Issue 1, September 2017
Publisher: Springer-Verlag New York, Inc.
Bibliometrics:
Citation Count: 0

In the $$k$$k-Leaf Out-Branching and $$k$$k-Internal Out-Branching problems we are given a directed graph D with a designated root r and a nonnegative integer k. The question is whether there exists an outbranching rooted at r that has at least k leaves, or at least k internal vertices, respectively. Both ...
Keywords: Bounded expansion, Sparse graph, H-minor-free graphs, Outbranching, Kernelization

12
May 2017 Theory of Computing Systems: Volume 60 Issue 4, May 2017
Publisher: Springer-Verlag New York, Inc.
Bibliometrics:
Citation Count: 0

A graph is called {claw,diamond}-free if it contains neither a claw (a K1,3) nor a diamond (a K4 with an edge removed) as an induced subgraph. Equivalently, {claw,diamond}-free graphs are characterized as line graphs of triangle-free graphs, or as linear dominoes (graphs in which every vertex is in at most ...
Keywords: {claw, diamond}-free graphs, Parameterized complexity, Edge deletion, Polynomial kernel

13
January 2017 SODA '17: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms
Publisher: Society for Industrial and Applied Mathematics
Bibliometrics:
Citation Count: 2
Downloads (6 Weeks): 3,   Downloads (12 Months): 30,   Downloads (Overall): 63

Full text available: PDFPDF
We investigate the complexity of several fundamental polynomial-time solvable problems on graphs and on matrices, when the given instance has low treewidth; in the case of matrices, we consider the treewidth of the graph formed by non-zero entries. In each of the considered cases, the best known algorithms working on ...

14
October 2016 Algorithmica: Volume 76 Issue 2, October 2016
Publisher: Springer-Verlag New York, Inc.
Bibliometrics:
Citation Count: 1

We prove that in a graph with n vertices, induced chordal and interval subgraphs with the maximum number of vertices can be found in time $$\mathcal {O}(2^{\lambda n})$$O(2źn) for some $$\lambda <1$$ź<1. These are the first algorithms breaking the trivial $$2^n n^{\mathcal {O}(1)}$$2nnO(1) bound of the brute-force search for these ...
Keywords: Exact exponential algorithms, Interval graphs, Maximum induced $$\varPi $$ź-subgraph, Chordal graphs

15 published by ACM
July 2016 LICS '16: Proceedings of the 31st Annual ACM/IEEE Symposium on Logic in Computer Science
Publisher: ACM
Bibliometrics:
Citation Count: 1
Downloads (6 Weeks): 4,   Downloads (12 Months): 33,   Downloads (Overall): 33

Full text available: PDFPDF
We prove a conjecture of Courcelle, which states that a graph property is definable in MSO with modular counting predicates on graphs of constant treewidth if, and only if it is recognizable in the following sense: constant-width tree decompositions of graphs satisfying the property can be recognized by tree automata. ...
Keywords: tree decomposition, Monadic Second-Order Logic, recognizability, Simon's factorization forest, treewidth

16 published by ACM
June 2016 PODS '16: Proceedings of the 35th ACM SIGMOD-SIGACT-SIGAI Symposium on Principles of Database Systems
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 0,   Downloads (12 Months): 12,   Downloads (Overall): 82

Full text available: PDFPDF
XML schema validation can be performed in constant memory in the streaming model if and only if the schema admits only trees of bounded depth - an acceptable assumption from the practical view-point. In this paper we refine this analysis by taking into account that data can be streamed block-by-block, ...
Keywords: XML, boolean circuits, nested-relational DTDs, schema validation, semi-structured data, streaming

17
February 2016 European Journal of Combinatorics: Volume 52 Issue PA, February 2016
Publisher: Academic Press Ltd.
Bibliometrics:
Citation Count: 0

We investigate Hunters & Rabbit game on graphs, where a set of hunters tries to catch an invisible rabbit that is forced to slide along an edge of a graph at every round. We show that the minimum number of hunters required to win on an ( n ? m ...

18
January 2016 SODA '16: Proceedings of the twenty-seventh annual ACM-SIAM symposium on Discrete algorithms
Publisher: Society for Industrial and Applied Mathematics
Bibliometrics:
Citation Count: 2
Downloads (6 Weeks): 2,   Downloads (12 Months): 22,   Downloads (Overall): 24

Full text available: PDFPDF
In this work, we focus on several completion problems for subclasses of chordal graphs: M inimum F ill -I n , I nterval C ompletion , P roper I nterval C ompletion , T hreshold C ompletion , and T rivially P erfect C ompletion . In these problems, the ...

19
January 2016 SODA '16: Proceedings of the twenty-seventh annual ACM-SIAM symposium on Discrete algorithms
Publisher: Society for Industrial and Applied Mathematics
Bibliometrics:
Citation Count: 5
Downloads (6 Weeks): 3,   Downloads (12 Months): 16,   Downloads (Overall): 54

Full text available: PDFPDF
In the I nterval C ompletion problem we are given an n-vertex graph G and an integer k , and the task is to transform G by making use of at most k edge additions into an interval graph. This is a fundamental graph modification problem with applications in sparse ...

20
September 2015 Algorithmica: Volume 73 Issue 1, September 2015
Publisher: Springer-Verlag New York, Inc.
Bibliometrics:
Citation Count: 0

A connected graph has tree-depth at most $$k$$k if it is a subgraph of the closure of a rooted tree whose height is at most $$k$$k. We give an algorithm which for a given $$n$$n-vertex graph $$G$$G, in time $${\mathcal {O}^*}(1.9602^n)$$O?(1.9602n) computes the tree-depth of $$G$$G. Our algorithm is based ...
Keywords: Exact algorithms, Tree-depth, $$2^{n}$$2n Barrier



The ACM Digital Library is published by the Association for Computing Machinery. Copyright © 2018 ACM, Inc.
Terms of Usage   Privacy Policy   Code of Ethics   Contact Us